Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 47, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Oct 3, 2015, 1:15 PM EDT for Forsyth County, Fulton County, Georgia. It took effect at Oct 4, 2015, 2:00 PM EDT. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 3, 2015, 1:15 PM EDT (17:15 UTC)
- In effect from
- Oct 4, 2015, 2:00 PM EDT
- Expired
- Oct 6, 2015, 5:00 AM EDT
- In force
- 39 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Forsyth County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 7.00 ft at Oct 5, 2015, 7:00 AM EDT.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
623
WGUS42 KFFC 031715
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
115 PM EDT SAT OCT 3 2015
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following creek in Georgia...
Big Creek near Cumming affecting Forsyth County
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the creek should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC117-040715-
/O.NEW.KFFC.FL.W.0046.151003T2240Z-151005T0648Z/
/CMGG1.1.ER.151003T2240Z.151004T1900Z.151005T0048Z.UU/
115 PM EDT SAT OCT 3 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Cumming.
* From this evening until late Sunday night.
* At 12 PM Saturday the stage was 4.5 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 6 feet.
* Forecast to rise above flood stage by this evening and continue to
rise to near 7.1 feet by Sunday afternoon.The creek will fall
below flood stage by Sunday evening.
* At 7 feet...Minor flooding continues to expand into the natural
flood plain of the creek upstream and downstream from the gage at
Atlanta Highway or Georgia Highway 9. Large portions of the
sidewalk and boardwalk of the Big Creek Greenway will be flooded.
The areas under the Georgia 400 Highway and McFarland Road will be
covered with around two feet of water. A portion of the sidewalk
under Majors Road will be covered with around 3 feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-040715-
/O.NEW.KFFC.FL.W.0047.151004T1800Z-151006T0900Z/
/APHG1.1.ER.151004T1800Z.151005T1200Z.151006T0300Z.NO/
115 PM EDT SAT OCT 3 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Big Creek near Alpharetta.
* From Sunday afternoon until late Monday night.
* At 1 2PM Saturday the stage was 4.2 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage by Sunday afternoon and
continue to rise to near 7.9 feet by Monday morning.The creek will
fall below flood stage by Monday before midnight.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Hill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$4 follow-up statements
994
WGUS82 KFFC 032136
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT SAT OCT 3 2015
...The Flood Warning continues for the following creek in Georgia...
Big Creek near Cumming affecting Forsyth County
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-041136-
/O.EXT.KFFC.FL.W.0046.151003T2246Z-151004T2239Z/
/CMGG1.1.ER.151003T2246Z.151004T0800Z.151004T1639Z.UU/
536 PM EDT SAT OCT 3 2015
...Flood Warning extended until Sunday evening...The Flood Warning
continues for
The Big Creek near Cumming.
* From this evening until Sunday evening.
* At 430 PM Saturday the stage was 5.2 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 6 feet.
* Forecast to rise above flood stage by this evening and continue to
rise to near 8 feet by early Sunday.The creek will fall below
flood stage by Sunday afternoon.
* At 8 feet...Minor flooding will expand into the natural flood
plain of the creek upstream and downstream from the gage at Atlanta
Highway or Georgia Highway 9. Most of the sidewalk and boardwalk of
the Big Creek Greenway will be under a foot or two of water. The
areas under the Georgia 400 Highway and McFarland Road will be
covered with around three feet of water. A portion of the sidewalk
under Majors Road will be covered with around four feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-041136-
/O.CON.KFFC.FL.W.0047.151004T1800Z-151006T0900Z/
/APHG1.1.ER.151004T1800Z.151005T1200Z.151006T0300Z.NO/
536 PM EDT SAT OCT 3 2015
The Flood Warning continues for
The Big Creek near Alpharetta.
* From tomorrow early afternoon until late Monday night.
* At 430 PM Saturday the stage was 5.1 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage by Sunday afternoon and
continue to rise to near 7.9 feet by Monday morning.The creek will
fall below flood stage by Monday before midnight.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Hill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$748
WGUS82 KFFC 040245
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 PM EDT SAT OCT 3 2015
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County
Hiwassee River near Hiawassee affecting Towns County
Nottely River near Blairsville affecting Union County
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC281-041644-
/O.CON.KFFC.FL.W.0048.151004T0424Z-151004T1852Z/
/HWEG1.1.ER.151004T0424Z.151004T0800Z.151004T1252Z.UU/
1044 PM EDT SAT OCT 3 2015
The Flood Warning continues for
The Hiwassee River near Hiawassee.
* From after midnight until Sunday afternoon.
* At 930 PM Saturday the stage was 7.1 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 10 feet.
* Forecast to rise above flood stage by after midnight and
continue to rise to near 11.1 feet by early Sunday.The river will
fall below flood stage by late Sunday morning.
* At 11 feet...Minor flooding continues and expands into fields and
woodlands near the river. Smaller creeks and tributaries flowing
into the river begin to back up. Several trailer homes on the south
end of the Enchanted Valley Resort will begin to have water under
them and may damage some outbuildings or sheds.
&&
LAT...LON 3483 8376 3492 8375 3493 8368 3483 8368
$$
GAC291-041319-
/O.CON.KFFC.FL.W.0049.151004T0444Z-151004T1319Z/
/BRVG1.1.ER.151004T0444Z.151004T0600Z.151004T0719Z.UU/
1044 PM EDT SAT OCT 3 2015
The Flood Warning continues for
The Nottely River near Blairsville.
* From after midnight tomorrow until Sunday morning.
* At 930 PM Saturday the stage was 10.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by after midnight and
continue to rise to near 13.3 feet early Sunday.The
river will fall below flood stage on Sunday morning.
* At 13 feet...Flood stage is reached. Minor flooding occurs in the
woodlands...fields and pastures upstream and downstream from the
gage on Owltown Road. Evacuations will be needed in any
recreational parks near the river.
&&
LAT...LON 3477 8392 3482 8396 3485 8401 3489 8396
3486 8391 3481 8386
$$
GAC117-041644-
/O.EXT.KFFC.FL.W.0046.000000T0000Z-151005T0031Z/
/CMGG1.1.ER.151004T0330Z.151004T0800Z.151004T1831Z.UU/
1044 PM EDT SAT OCT 3 2015
...Flood Warning extended until Sunday evening...The Flood Warning
continues for
The Big Creek near Cumming.
* From tonight until Sunday evening.
* At 930 PM Saturday the stage was 4.2 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 6 feet.
* Forecast to rise above flood stage by tonight and continue to rise
to near 7.6 feet by early Sunday.The creek will fall below flood
stage by Sunday afternoon.
* At 8 feet...Minor flooding will expand into the natural flood
plain of the creek upstream and downstream from the gage at Atlanta
Highway or Georgia Highway 9. Most of the sidewalk and boardwalk of
the Big Creek Greenway will be under a foot or two of water. The
areas under the Georgia 400 Highway and McFarland Road will be
covered with around three feet of water. A portion of the sidewalk
under Majors Road will be covered with around four feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-041644-
/O.CON.KFFC.FL.W.0047.151004T1800Z-151006T0900Z/
/APHG1.1.ER.151004T1800Z.151005T1200Z.151006T0300Z.NO/
1044 PM EDT SAT OCT 3 2015
The Flood Warning continues for
The Big Creek near Alpharetta.
* From tomorrow early afternoon until late Monday night.
* At 930 PM Saturday the stage was 5.5 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage by Sunday afternoon and
continue to rise to near 7.9 feet by Monday morning.The creek will
fall below flood stage by Monday before midnight.
* At 8 feet...Minor flooding continues to expand further into the
woodlands and fields along the creek from near Cumming in south
Forsyth County to Alpharetta and Roswell in north Fulton County.
Additional portions of The Big Creek Greenway have minor flooding
with 1 to 2 feet of water. Most of the walking and biking paths
will be closed...especially upstream and downstream from the gage
on Kimball Bridge Road and near Rock Hill Park. Portions of the
YMCA Campground off Preston Ridge Road will flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$885
WGUS82 KFFC 041446
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 AM EDT SUN OCT 4 2015
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
GAC117-050001-
/O.EXT.KFFC.FL.W.0046.000000T0000Z-151005T0001Z/
/CMGG1.1.ER.151004T0521Z.151004T1200Z.151004T1801Z.UU/
1046 AM EDT SUN OCT 4 2015
...Flood Warning extended until this evening...The Flood Warning
continues for
The Big Creek near Cumming.
* Until this evening.
* At 945 AM Sunday the stage was 7 feet...and falling.
* Minor flooding will continue.
* Flood stage is 6 feet.
* The creek will continue to fall to below flood stage by this
afternoon.
* At 7 feet...Minor flooding continues to expand into the natural
flood plain of the creek upstream and downstream from the gage at
Atlanta Highway or Georgia Highway 9. Large portions of the
sidewalk and boardwalk of the Big Creek Greenway will be flooded.
The areas under the Georgia 400 Highway and McFarland Road will be
covered with around two feet of water. A portion of the sidewalk
under Majors Road will be covered with around 3 feet of water.
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$
GAC117-121-050446-
/O.EXT.KFFC.FL.W.0047.151005T0300Z-151005T1200Z/
/APHG1.1.ER.151005T0300Z.151005T0600Z.151005T0600Z.NO/
1046 AM EDT SUN OCT 4 2015
...Flood Warning extended until Monday morning...The Flood Warning
continues for
The Big Creek near Alpharetta.
* From tonight until Monday morning.
* At 945 AM Sunday the stage was 6 feet...and rising slowly.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise above flood stage by tonight and continue to rise
to near 7.1 feet after midnight.The creek will fall below flood
early Monday morning.
* At 7 feet...Flood Stage is reached. Minor flooding of woodlands
and fields begin along the creek between Cumming in Forsyth
County...to Alpharetta and Roswell in North Fulton County.
Flooding starts to effect portions of The Big Creek Greenway near
Alpharetta and some portions may become closed with around one foot
of water...especially upstream and downstream from the gage on
Kimball Bridge Road and near Rock Hill Park. Portions of the YMCA
Campground off Preston Ridge Road will begin to flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC059-133-219-050446-
/O.EXT.KFFC.FL.W.0052.151004T2046Z-151005T1912Z/
/PNFG1.1.ER.151004T2046Z.151005T0000Z.151005T1312Z.NO/
1046 AM EDT SUN OCT 4 2015
...Flood Warning extended until Monday afternoon...The Flood Warning
continues for
The Oconee River near Penfield.
* From late this afternoon until Monday afternoon.
* At 10 AM Sunday the stage was 11.1 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by late this afternoon and
continue to rise to near 13.7 feet after midnight.The
river will fall below flood stage late Monday morning.
* At 13 feet...Flood Stage is reached. Minor flooding occurs along
the river upstream and downstream from the gage on the Georgia
Highway 15 bridge. The right bank begins to overflow into
agricultural land and pastures with a foot or two of water.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$890
WGUS82 KFFC 050101
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 PM EDT SUN OCT 4 2015
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
GAC117-121-051200-
/O.EXT.KFFC.FL.W.0047.151005T0508Z-151005T1200Z/
/APHG1.1.ER.151005T0508Z.151005T0600Z.151005T0600Z.NO/
901 PM EDT SUN OCT 4 2015
...Flood Warning extended until Monday morning...The Flood Warning
continues for
The Big Creek near Alpharetta.
* From after midnight Sunday night until Monday morning.
* At 845 PM Sunday the stage was 6.5 feet...and rising slowly.
* Minor flooding is forecast.
* Flood stage is 7.0 feet.
* Forecast to rise to near 7.1 feet.The river will fall below flood
stage on Monday.
* At 7.0 feet...Flood Stage is reached. Minor flooding of woodlands
and fields begin along the creek between Cumming in Forsyth
County...to Alpharetta and Roswell in North Fulton County.
Flooding starts to effect portions of The Big Creek Greenway near
Alpharetta and some portions may become closed with around one foot
of water...especially upstream and downstream from the gage on
Kimball Bridge Road and near Rock Hill Park. Portions of the YMCA
Campground off Preston Ridge Road will begin to flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Oct 3, 10:59 AM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Oct 3, 10:59 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1059 AM EDT SAT OCT 3 2015 .UPDATE... I HAVE ADJUSTED THE NEAR TERM FORECAST GRIDS INTO THE OVERNIGHT PERIOD. MAINLY TWEAKED POPS/QPF TO FIT CURRENT TRENDS AND HIGH-RES MODEL FORECAST REFLECTIVITY TRENDS. BASED ON RAINFALL AMOUNTS OVER THE PAST 48 HOURS...CURRENT PERSISTENT AREA OF LIGHT TO MODERATE RAINFALL...AND FORECAST ADDITIONAL RAINFALL AMOUNTS...I HAVE ADDED SOME COUNTIES TO THE NORTHWEST EDGE OF THE FLASH FLOOD WATCH. THE REMAINDER OF THE FORECAST ELEMENTS STILL LOOK PRETTY GOOD AND ONLY MINOR CHANGES WERE MADE. 20 && .PREV DISCUSSION... /ISSUED 901 AM EDT SAT OCT 3 2015/ UPDATE... LIGHTNING DETECTION NETWORKS CONTINUE TO SHOW ISOLATED...RANDOM CG LIGHTNING STRIKES ACROSS THE AREA. ALTHOUGH INSTABILITY IS VERY LIMITED...MID-LEVEL LAPSE RATES ARE JUST STEEP ENOUGH TO MAINTAIN SUFFICIENT DEPTH OF THE CONVECTION FOR ISOLATED THUNDER THROUGH THE EVENING AT LEAST. OTHERWISE...NO CHANGES AT THIS TIME. 20 PREV DISCUSSION... /ISSUED 735 AM EDT SAT OCT 3 2015/ PREV DISCUSSION... /ISSUED 447 AM EDT SAT OCT 3 2015/ SHORT TERM /TODAY THROUGH SUNDAY/... UPPER LOW OVER OVER THE FLORIDA PANHANDLE WILL CONTINUE TO BE MAIN INFLUENCE IN WEATHER PATTERN THROUGH THE WEEKEND. THE MODELS HAVE INITIALIZED FAIRLY WELL AND ARE IN GOOD GENERAL AGREEMENT THROUGH THE PERIOD. AS THE LOW SLOWLY LIFTS INTO SOUTHWEST GA TODAY... ALTHOUGH THERE ARE DISCREPANCIES ON HOW FAR NORTH THE LOW WILL BE ABLE TO LIFT. THE BULK OF THE TROPICAL MOISTURE WILL BE ACROSS EASTERN GA AND THE CAROLINAS. HEAVY SHOWERS WILL BE POSSIBLE...WITH THE HIGHEST AMOUNTS IN THE FLASH FLOOD WATCH AREA...CONTINUE TO EXPECT MAINLY 3-6 INCHES ACROSS THE AREA...ALTHOUGH HAVE LOWER CONFIDENCE IN THE RAINFALL TOTALS IN THE SOUTHERN PORTIONS OF THE WATCH AREA. WILL CONTINUE THE WATCH AREA AS IS FOR NOW BUT WILL NEED TO CONTINUE TO MONITOR THROUGHOUT THE DAY. MODELS ARE IN GOOD AGREEMENT THAT THE LOW WILL SHIFT ALONG OR JUST OFFSHORE THE FLORIDA COAST BY THE END OF THE FORECAST PERIOD. GENERAL TRENDS IN PRECIPITATION REMAIN THE SAME WITH THE BULK OF THE MOISTURE AND SHOWERS BECOMING ORIENTED EAST TO WEST NORTH OF THE LOW TRACK ON SUNDAY. THE UNCERTAINTY LIES IN WHERE EXACTLY THE LOW WILL BE AND HOW FAR WEST THE SHOWERS WILL BE ABLE TO PUSH. WILL CONTINUE LIKELY AND CATEGORICAL POPS ACROSS NORTH AND EAST GEORGIA THROUGH THE DAY TOMORROW. TEMPERATURES WILL CONTINUE IN THE 60S TODAY UNDER GOOD CLOUD COVER...WITH UPPER 50S OVERNIGHT AND A SLIGHT WARM UP POSSIBLE OVER NW GA WHERE HIGH TEMPERATURES IN THE LOWER 70S WILL BE POSSIBLE. ATWELL LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... MODELS IN FAIR AGREEMENT ON CLOSED UPPER LOW CIRCULATING VICINITY OF SOUTHEAST GA OR JUST OFF SHORE AT THE START OF THE PERIOD. EASTERLY FLOW AND A CONNECTION TO JOAQUIN STILL EVIDENT...BUT THE BULK OF THE HEAVIER RAIN STILL LOOKS LIKE IT WILL BE ACROSS THE CAROLINAS SUNDAY NIGHT. LIKELY POPS LOOK OKAY SUNDAY NIGHT FOR THE FAR NORTHEAST WITH LOWER POPS ELSEWHERE. UPPER LOW PULLING TO THE NORTHEAST MONDAY AND MONDAY NIGHT SHOULD DIMINISH RAIN CHANCES FOR THE FORECAST AREA. UPPER RIDGE EXPECTED TO BUILD ACROSS THE SOUTHEAST TUESDAY THROUGH THE END OF THE WEEK. HAVE CONTINUED WITH DRY WEATHER DURING THAT TIME. 41 AVIATION... 12Z UPDATE... IFR TO MVFR CEILINGS EXPECT AT TAF SITES THE PERIOD. LIGHT RAIN AND DRIZZLE WILL TRANSITION TO MODERATE TO HEAVY SHOWERS AFTER 15Z. SURFACE WINDS OUT OF NNE AT 6-10 KTS WILL SLOWLY SHIFT TO NORTHWEST BETWEEN 18-20Z WITH LOW END GUSTS..15 TO 18KTS... EXPECTED THROUGH THE PERIOD. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE IN VISIBILITY AND CIGS LOW TO MEDIUM CONFIDENCE IN TIMING OF SHOWERS AND WIND SHIFT ATWELL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 62 60 68 61 / 100 90 70 60 ATLANTA 64 59 69 62 / 70 60 40 40 BLAIRSVILLE 62 60 70 59 / 100 90 70 60 CARTERSVILLE 63 57 72 61 / 80 70 40 40 COLUMBUS 65 59 71 63 / 50 40 30 20 GAINESVILLE 62 60 68 61 / 90 90 70 60 MACON 65 58 70 62 / 60 50 40 30 ROME 64 58 74 61 / 80 60 40 40 PEACHTREE CITY 63 57 69 61 / 60 50 40 40 VIDALIA 67 60 73 63 / 60 50 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...CATOOSA...CHEROKEE...CLARKE... DADE...DAWSON...FANNIN...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...JACKSON...JEFFERSON... LUMPKIN...MADISON...MORGAN...MURRAY...OCONEE...OGLETHORPE... PICKENS...PUTNAM...TALIAFERRO...TOWNS...UNION...WALKER... WALTON...WARREN...WASHINGTON...WHITE...WHITFIELD...WILKES. && SHORT TERM...20 LONG TERM....RW AVIATION...20
Hazardous weather outlook, Oct 3, 9:04 AM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 904 AM EDT SAT OCT 3 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041315- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 904 AM EDT SAT OCT 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SOME FLOODING IS POSSIBLE LATER TODAY AND TONIGHT PRIMARILY OVER EASTERN SECTIONS AS WIDESPREAD RAIN AND ISOLATED THUNDERSTORMS DEVELOP OVER THE AREA. WEATHER HAZARDS EXPECTED... HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. OCCASIONAL LIGHTNING CAN ALSO BE EXPECTED IN ISOLATED THUNDERSTORMS. DISCUSSION... AN UPPER LOW OVER THE SOUTHEAST COMBINED WITH DEEP TROPICAL MOISTURE WILL PRODUCE WIDESPREAD RAIN AND ISOLATED THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. HEAVY RAINFALL AMOUNTS MAY LEAD TO INSTANCES OF FLASH FLOODING. REFER TO THE LATEST FLASH FLOOD WATCH FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... AN UPPER LOW PRESSURE AREA WILL CONTINUE TO PRODUCE WIDESPREAD RAINFALL THROUGH SUNDAY. RAIN WILL DIMINISH LATE SUNDAY INTO MONDAY AS THE LOW MOVES EAST OF THE STATE. STORM TOTALS ARE EXPECTED TO RANGE FROM 3 TO 5 INCHES OVER MUCH OF THE EASTERN PORTION OF GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 1:15 PM EDT | River Flood Warning | FFC | Forsyth | 38 hr |
| Oct 3, 4:56 PM EDT | River Flood Warning | FFC | Towns | 22 hr |
| Oct 3, 4:56 PM EDT | River Flood Warning | FFC | Union | 16 hr |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.